ONKOS SURGICAL ELEOS; CANAL-FILLING STRAIGHT SEGMENTAL STEM, 17X120MM, SPLINED, FULL PLASMA
Back to Search Results |
| Model Number |
FS-17120-03M |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs have been submitted for this event: 3013450937-2023-00073.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2023 due to patella dislocation.During the revision surgery it was identified that the femoral segmental stem had loosened and subsided.The surgeon revised the 17x120mm canal-filling segmental stem to a 15x120mm cemented modular collar segmental stem.During the revision surgery, the surgeon additionally revised the following eleos devices: distal femur, tibial hinge component, poly spacer, male-female midsection, and distal femur axial pin.There were no alleged malfunctions of the distal femur, tibial hinge component, poly spacer, male-female midsection, and distal femur axial pin.No additional information regarding this adverse event has been reported.
Event or Problem Description
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this adverse event.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added, g3: date received by manufacturer added, g6: type of report added, h2: follow-up type added, h3: device evaluated by manufacturer updated to no, h6: type of investigation code updated to 3331: analysis of production records, h6: type of investigation code updated to 4109: historical data analysis, h6: type of investigation code updated to 4110: trend analysis, h6: type of investigation code updated to 4114: device not returned, h6: investigation findings code updated to 3221: no findings available, h6: investigation conclusions code updated to 4315: cause not established, h10: additional narratives/data.